# SDR DXTA2022083069270

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20648
- Aircraft time: 6,402 hours, 3,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THERE APPEARS TO BE A HYDRAULIC LEAK COMING FROM THE MAIN CABIN DOOR.
